# SDR TRBA2010048

- Difficulty date: May 23, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- Aircraft time: 18,802 hours, 21,104 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: E038711
- Part serial: NSN
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A ARE COMPLAINING ABOUT STRONG ELECTRIC TYPE SMELL BETWEEN ROW 1 AND 4 IN THE PAX CABIN.  R & R UPPER FLOURESCENT TUBES FROM PASSENGER COMPARTMENT IN ROW 3 AND 4 C,D AND 5 AND 6 C,D  AND FOUND ALL SATISFACTORY IAW AMM 33-21-23.
